# SDR SWI2025F01128

- Difficulty date: June 19, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,045 hours, 42,724 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK LOWER CHANNEL CRACKED. (C-CHECK RO 08/29/2025)REMOVED AND REPLACED CARGO DOOR FWD TRACK LOWER CHANNEL WITH REFERENCE TO SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
